International Journal for Numerical Methods in Engineering

Cover image for Vol. 95 Issue 7

17 August 2013

Volume 95, Issue 7

Pages 541–630

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. You have full text access to this OnlineOpen article
    2. Interval uncertain method for multibody mechanical systems using Chebyshev inclusion functions (pages 608–630)

      Jinglai Wu, Zhen Luo, Yunqing Zhang, Nong Zhang and Liping Chen

      Version of Record online: 26 JUN 2013 | DOI: 10.1002/nme.4525